# SDR USAA2011042891685

- Difficulty date: April 17, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 48,066 hours, 6,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F57110586820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - C2 - CORROSION ON SEAT TRACK BETWEEN FR40 TO FR47, Y450.  REPLACED SEAT TRACK BETWEEN FR40 TO FR47, Y450 IAW A330 SRM 51-42-11.
